# SDR CA140421008

- Difficulty date: April 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 19,753 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123011
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A SLIGHT VIBRATION WAS NOTICED ON LANDING.  MAINTENANCE FOUND A FLAT NR 1 MAIN WHEEL AND 9 ASSOCIATED TIE BOLTS BROKEN.  BOTH MAIN WHEELS AND THE NR 1 BRAKE WERE REPLACED.
